Doctor insights on:
Yes: Micronor (norethindrone progestin -only medication) common sides effects include headaches, dizziness, nausea, breast tenderness. If headaches persist see your doctor for re-evaluation and possible use of a different medication.Some studies report increased headaches in users of progestin-only oral contraceptives. Always remember to practice safe sex, . Use condoms. Take care. ...Read more
Possible low progesterone levels? Symptoms: debilitating headaches, mental fogginess, low Vit D levels, mood swings and infertility.
Problems: Your list of symptoms indicates that you need to see your doctor some time soon to work out what is wrong with you and how it can be controlled. ...Read more
Yes.: Serotonin is a critical neuro-signaling chemical; a deficiency may result in chronic pains, sleep disturbances, anxiety, depression and a propensity to overeat. Low serotonin levels are found in migraineurs and disorders they suffer with increased frequency including depression, irritable bowel syndrome, as well as, other chronic pain syndromes. The activity of serotonin can be altered with ssris, . ...Read more
Can adrenal fatigue cause low grade fever? Are progesterone and estrogen levels related to adrenalin and cortisol?
Dubious diagnosis: "adrenal fatigue" is a pop diagnosis, not an evidence-based one. Since true addison[s isn't a febrile illness, this isn't either. I've wondered if the "subclinical addison's" claims might have something to them, but would urge you not to self-diagnose. The danger of self-diagnosis / treatment is missing another real emotional, situational or physical problem. Your doctor should work your temp up. ...Read moreSee 1 more doctor answer
Estrogen high, estradial low, leut. Hormone low, FSH horomone low, testosterone low, progesterone low.. Should i be concerned about estrogen level @ 99?
Depends: If you are a woman on how old you are. Ask the doc who ordered the tests to interpret them for you. ...Read more
No, a risk factor: Unopposed estrogen is a risk factor for uterine cancer but it does not always cause it. Unopposed estrogen means it is given without any Progesterone another female hormone. Somewhere between 4-8 out of every 1000 women receiving unopposed estrogen per year will get uterine cancer. Being obese probably makes the risk closer to 8/1000, whereas in thin women the risk is about 4/1000. ...Read more
For some yes: Estroven is an over the counter herbal supplement to improve hormonal imbalance during perimenopause. It can help women who have mild symptoms and are good candidates for hormone use. (a poor candidate are women with heart disease, diabetes, cancers, blood clots). If you have severe symptoms, this will not help and you can consider bio identical hormone replacement. ...Read more
May not rekate: Nausea is often associated with migraine. A toothache could trigger either one depending on you and how bad it is. See your dentist/endodontist to see if you have a dental problem. I've seen many headaches go away after doing a root canal on a tooth. ...Read moreSee 1 more doctor answer
Maybe: Usually menopause brings relief of headaches in migraine sufferers. If your headaches are not migrainous, menopause might affect muscle tone and flexibility causing musculoskeletal issues. It is entirely possible that your headaches are completely unrelated to the hormonal changes of menopause. Get checked. ...Read more
Headache, nausea, hot and cold flashes, stomach pains, dizziness, mood swings, vaginal discharge and smell, have a mirena (levonorgestrel)?
Call your doctor: With symptoms this complex, you owe it to yourself to call your doctor to help you make sense out of them. ...Read more
What natural products can be used to combat symptoms coming off estrogen? (headache, mood swings, hot flushes)
I'm a 24 year old woman. My prolactin is 48. I've been having hot flashes and headaches. My estrogen is low. Should I be worried?
It DOES need: evaluation but I don't think you need to be super-worried. Hyperprolactinemia is somewhat common; it can affect the production of other reproductive hormones including estrogen and progesterone, also often impairing fertility. A common cause of elevated prolactin is a BENIGN tumor in the pituitary gland (in the brain). Often medication can treat this; occasionally surgery is needed. See your doc ...Read more
I am a 25 y/o female with one ovary, and low estrogen. My re wont do anything about it till I see him later this month. Help! my headaches are severe.?
Patience: Headaches can be due to hormone fluctuations. If you are undergoing infertility treatments there are special protocols that need to be followed to help with pregnancy. There are non-hormonal therapies that can be helpful and are safe in pregnancy and you may need to call your regular gynecologist or family practitioner to seek treatment while waiting on the rei dr. ...Read more
Very tired, headache and cold - my dr. Upped my estrogen - will the new dosage make me feel better soon- i'm in menopause?
Possibly: They say that Progesterone makes you sleepy and estrogen wakes you up. So, let's hope the new dosage may make you fell better. Knowing how many periods you've missed for how long will be helpful to see if you are in menopause (also having night sweats, flushing and other symptoms are also indicators). ...Read moreSee 1 more doctor answer
I was given estrogen to stop my period, but its giving me headaches. If I stop taking it will my period come back?
My doc. Upped my estridaol (teva brand) due to low estrogen levels. I have been dizzy and headache for 2 weeks. Will this go away?
I think coming off cycle (part. Hyster 07) because my breasts were swollen now shrinking, bad headaches, hot, sleep problems. Low in estrogen or prog?
If I get nauseas and headaches on my birth control pills dos that mean I need more or less estrogen?
Difficult pharmacogn: Sometimes the dose-response relationship for hormones is not linear but complex - such as a horseshoe-shape, where side effects are associated with low and high doses, but not optimum doses. So no generalization for you is helpful, unfortunately. Dose titration experi-ments with your doctor's help should be able to clarify this. ...Read moreSee 1 more doctor answer
Toss an turn all night from too hot too cold . an lil sleep an headache. an leg ache back ache next day from too much estrogen or too little ?
The Temperature: problem may in fact be due to too little estrogent! There are a number of treatments for this problem. Check with your Primary Care Provider/ The headache and backache may be related to your mattress/pillow! Try sleeping without yor pillow and if your mattress is over 10 years old consider buying a new one! Hope this helps Happy/Healthy New Year Dr Z ...Read more
My body is not absorbing estrogen prescribed by my doc. Blood tests showed non existent. I'm post menopausal. Dizzy, tired, headaches, sad, irritabl?
Different route: How are you taking the estrogen? There are many forms and ways to get it in your body. You may want to try something different. There are sprays, creams, gels, patches, a vaginal ring, and pills. Pick one, start low, and go up on the dose slowly until you get some relief! it can take months to stabilize. Make sure you don't also have other hormonal deficiencies, like thyroid. ...Read more
My dr. Said I have low estrogen after doing a blood test. I am going thru menopause and have been - with headaches, sadness, joint pain and tiredness?
Experiencing headaches ( not migranes) for the past 4 months
on ortho tri cyclen (ethinyl estradiol and norgestimate) and now on ortho cyclen, and insomnia,
too high estrogen?
Possibly: Try a pill that has same dose everyday and see if that resolves the situation. The one you are on all have different hormonal levels each week. ...Read more
Taking ortho tri cyclen (ethinyl estradiol and norgestimate) for perimenopause symptoms for 3 months, having headaches, insomnia, night sweats, is 0.35 mcg of estrogen too much for me?
Doubtful: You could go down but consider that hormone fluctuations are the biggest cause of problems are yours are steady, did the problems worsen after starting the pill. That pill has that dose of estrogen for about 7 days. To you clinch your teeth at night? Do you have anxiety? You may need to treat this directly. Clonazepam 1-2 mg a couple of nights per week can be a lifesaver if ur sleep deprived. ...Read more
Taking ortho tri cyclen (ethinyl estradiol and norgestimate) for perimenopause symptoms for 3
months, having headaches, insomnia, night sweats, is 0.35
mcg of estrogen too much for
What?: I would recommend you get a second opinion. ...Read more
Why aren't you allowed to be on the oestrogen pill (21 day contraceptive pill) when you get migranes/headaches?
- Talk to a doctor live online for free
- Estrogen headaches symptoms
- Estrogen levels headaches
- Low estrogen headaches
- Ask a doctor a question free online
- Estrogen withdrawal headache
- Stopping estrogen patch does it cause headaches
- Will estrogen
- Talk to a gynecologist online for free